Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 7, NWS Omaha, NE

May 11, 2014Douglas County, Sarpy County, Saunders County, Nebraska

NWS Omaha, NE issued this tornado warning at May 11, 2014, 7:00 PM CDT for Douglas County, Sarpy County, Saunders County, Nebraska. It was in force for 30 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 7:00 PM CDT (00:00 UTC)
Expired
May 11, 2014, 7:30 PM CDT
In force
30 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Douglas County, NE, Sarpy County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 15 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:10 PM CDTTSTM WND DMG6 S Valley, NETREES DOWN...PART OF SIDING RIPPED OFF HOUSE...TIME ESTIMATED.
May 11, 7:24 PM CDTTORNADOElkhorn, NEAT 194TH AND CAMDEN AVE THE SECOND STORY OF A HOUSE TORN OFF.
May 11, 7:25 PM CDTTSTM WND GST 771 Ssw Elkhorn, NEDELAYED REPORT. OCCURRED SUNDAY EVENING.
May 11, 7:28 PM CDTTSTM WND GST 70Elkhorn, NEWINDS WERE BLOWING FROM MULTIPLE DIRECTIONS BUT NO TORNADO.
May 11, 7:30 PM CDTTSTM WND GST 70Elkhorn, NELARGE TREE LIMBS AND BRANCHES DOWN GREATER THAN 2 INCHES IN DIAMETER.
May 11, 7:35 PM CDTTSTM WND GST 72Millard, NEKMLE AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2520 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
4.5
Supercell composite
18.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WFUS53 KOAX 120000
TOROAX
NEC055-153-155-120030-
/O.NEW.KOAX.TO.W.0007.140512T0000Z-140512T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
700 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  EAST CENTRAL SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 730 PM CDT
    
* AT 700 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR YUTAN...OR 20 MILES WEST OF OMAHA...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  GRETNA AROUND 710 PM CDT.
  WATERLOO AROUND 720 PM CDT.
  ELKHORN AND MILLARD AROUND 725 PM CDT.
  RALSTON AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BOYS
TOWN...TWO RIVERS STATE RECREATION AREA...CHALCO AND BENNINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167 .
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459  AND 466 ...AND
BETWEEN MILE MARKERS 462  AND 466 .
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 443 AND 448.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4111 9639 4122 9647 4139 9618 4133 9609
      4127 9603 4119 9603
TIME...MOT...LOC 0000Z 236DEG 25KT 4116 9638 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BOUSTEAD/MAYES
4 follow-up statements
183 
WWUS53 KOAX 120008
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
708 PM CDT SUN MAY 11 2014

NEC055-153-155-120030-
/O.CON.KOAX.TO.W.0007.000000T0000Z-140512T0030Z/
DOUGLAS NE-SAUNDERS NE-SARPY NE-
708 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN
DOUGLAS...EAST CENTRAL SAUNDERS AND NORTHWESTERN SARPY COUNTIES...
    
AT 708 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR YUTAN...OR 17 MILES WEST OF OMAHA...MOVING NORTHEAST
AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  WATERLOO AROUND 720 PM CDT.
  ELKHORN AND MILLARD AROUND 725 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BOYS
TOWN...TWO RIVERS STATE RECREATION AREA...CHALCO AND BENNINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167 .
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459  AND 466 ...AND
BETWEEN MILE MARKERS 462  AND 466 .
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 443 AND 448.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4111 9639 4122 9647 4139 9618 4133 9609
      4127 9603 4119 9603
TIME...MOT...LOC 0008Z 234DEG 25KT 4119 9633 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BOUSTEAD/MAYES
109 
WWUS53 KOAX 120012
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
712 PM CDT SUN MAY 11 2014

NEC055-153-155-120030-
/O.CON.KOAX.TO.W.0007.000000T0000Z-140512T0030Z/
DOUGLAS NE-SAUNDERS NE-SARPY NE-
712 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN
DOUGLAS...EAST CENTRAL SAUNDERS AND NORTHWESTERN SARPY COUNTIES...
    
AT 712 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WATERLOO...OR 15 MILES WEST OF OMAHA...MOVING
NORTHEAST AT 35 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  WATERLOO AND MILLARD AROUND 720 PM CDT.
  ELKHORN AROUND 725 PM CDT.
  SOUTHWESTERN OMAHA AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BOYS
TOWN...TWO RIVERS STATE RECREATION AREA...CHALCO AND BENNINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167 .
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459  AND 466 ...AND
BETWEEN MILE MARKERS 462  AND 466 .
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 443 AND 448.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4111 9639 4122 9647 4139 9618 4133 9609
      4127 9603 4119 9603
TIME...MOT...LOC 0012Z 223DEG 30KT 4123 9631 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BOUSTEAD/MAYES
895 
WWUS53 KOAX 120019
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
719 PM CDT SUN MAY 11 2014

NEC153-155-120028-
/O.CAN.KOAX.TO.W.0007.000000T0000Z-140512T0030Z/
SAUNDERS NE-SARPY NE-

719 PM CDT SUN MAY 11 2014

...THE TORNADO WARNING FOR EAST CENTRAL SAUNDERS AND NORTHWESTERN
SARPY COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4119 9631 4126 9636 4129 9636 4139 9618
      4133 9609 4127 9603 4119 9603
TIME...MOT...LOC 0018Z 223DEG 22KT 4125 9629 

$$

NEC055-120030-
/O.CON.KOAX.TO.W.0007.000000T0000Z-140512T0030Z/
DOUGLAS NE-
719 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN
DOUGLAS COUNTY...
    
AT 718 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER WATERLOO...OR 14 MILES WEST OF OMAHA...MOVING
NORTHEAST AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  MILLARD AROUND 725 PM CDT.
  ELKHORN AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BOYS
TOWN...BENNINGTON AND CHALCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167 .
 HIGHWAY 92 IN NEBRASKA MILE MARKER 466  AND NEAR MILE MARKER 466 .
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 448.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4119 9631 4126 9636 4129 9636 4139 9618
      4133 9609 4127 9603 4119 9603
TIME...MOT...LOC 0018Z 223DEG 22KT 4125 9629 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BOUSTEAD/MAYES
194 
WWUS53 KOAX 120030
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SUN MAY 11 2014

NEC055-120038-
/O.EXP.KOAX.TO.W.0007.000000T0000Z-140512T0030Z/
DOUGLAS NE-
730 PM CDT SUN MAY 11 2014

...THE TORNADO WARNING FOR WESTERN DOUGLAS COUNTY WILL EXPIRE AT 730
PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN IOWA AND SOUTHEAST NEBRASKA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
DOUGLAS COUNTY UNTIL 800 PM.

LAT...LON 4119 9631 4126 9636 4129 9636 4139 9618
      4133 9609 4127 9603 4119 9603
TIME...MOT...LOC 0024Z 236DEG 25KT 4125 9629 

$$

BOUSTEAD/MAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 6:55 PM CDT, 5 minutes earlier.

Area forecast discussion, May 11, 6:55 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
655 PM CDT SUN MAY 11 2014

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 306 PM CDT SUN MAY 11 2014

OBVIOUS NEAR TERM CONCERN IS POTENTIAL SVR WX OUTBREAK THIS AFTN AND
EVENING. CURRENTLY...REGIONAL OBS WERE CLEARLY SHOWING A VERY
INTENSE...NEARLY STAGNANT..BAROCLINIC ZONE PARALLEL TO AN INVERTED
TROF EXTENDING ROUGHLY FROM ERN IA TO WRN KS. ENVIRONMENT JUST SOUTH
OF THE BNDRY CONTINUING TO DESTABILIZED IN RESPONSE TO DAYTIME HEATING
ALONG WITH STOUT LLVL MOISTURE TRANSPORT UNDERWAY...PWS VALUES AROUND
1.5" SO FAR....PUSHING SBCAPE TO 4000J/KG. WITH QUITE INTENSE EFF
SRH IN PLACE AS WELL...ELEMENTS OVERLAPPING FOR POSSIBLE TORNADIC
SUPERCELL DEVELOPMENT APPEAR TO FOCUSED VERY CLOSE TO THE SRN CWA.

JUST A MATTER OF TIME NOW FOR CONVECTION TO FIRE FROM ABOUT CNTRL KS
TO NERN NEB ALONG SFC BNDRY. RAP13 ADVERTISING 0-1KM EFF SRH/MEAN
LYR LCL/EXTREME INSTABILITY WILL REMAIN FAVORABLE FOR TOR
DEVELOPMENT THRU AT LEAST EARLY THIS EVENING. ALSO...GIVEN HIGH
ENVIRONMENTAL MOISTURE CONTENT/PCPN EFFICIENCY...IT IS QUITE
PROBABLE OCCASIONAL PDS OF HVY RAIN SHOWERS WILL RESULT IN AREAS OF
FLASH FLOODING THRU TONIGHT. THUS IN ADDITION TO TOR WATCH...HAVE
OPTED TO ISSUE FLASH FLOOD WATCH OVER MOST OF THE CWA AS WELL. PCPN
ACTIVITY SHOULD GRADUALLY COME TO AN END THEN BY EARLY MON EVENING.

DRY AND COOL THEN TUESDAY AND WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN MAY 11 2014

GOING FCST IN PRETTY GOOD SHAPE. ONLY SIGNIFICANT CHANGE MADE WAS
REMOVING POPS ON THURSDAY AS MODELS ARE IN AGREEMENT FOCUS FOR PCPN
DEVELOPMENT WILL BE WELL WEST OF THE CWA. OTHERWISE...COOL AIR
MASS/BELOW NORM TEMPS SHOULD PREVAIL THRU THE EXTENDED PDS WITH
LARGE/DEEP UPPER TROF PRETTY MUCH THE DOMINATE FEATURE OVER THE
CONUS.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 644 PM CDT SUN MAY 11 2014

LINE OF STRONG/SEVERE TSRA CURRENTLY PUSHING EWD THRU ERN NEB
ALONG A SLOW MOVING COLD FRONT. EXPECT THREAT FOR STRONG/SVR TSRA
TO CONTINUE THRU REST OF THIS EVENING. AFTER MIDNIGHT...HAVE
MVFR/IFR CONDITIONS WITH TEMPO GROUPS FOR TSRA. BY 12Z MON...IFR
CONDITIONS ALONG WITH SHRA ACTIVITY SHOULD PREVAIL UNTIL LATE
MORNING. EXPECT MVFR CONDITIONS PREVAILING THEN THRU MON AFTN.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...DEE
Hazardous weather outlook, May 11, 4:29 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
429 PM CDT SUN MAY 11 2014

IAZ043-055-056-069-079-080-090-091-NEZ015-018-030>034-042>045-
050>053-065>068-078-088>093-121130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
429 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS ALONG WITH AREAS OF FLASH FLOODING ARE LIKELY
THIS EVENING.

SEVERE STORM ARE LIKELY DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS. WITH STOUT ENVIRONMENTAL SHEAR IN PLACE...SOME
STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...ALONG WITH VERY
LARGE HAIL AND DAMAGING WINDS.

ALSO...GIVEN THE HIGH ENVIRONMENTAL MOISTURE CONTENT OVER THE
REGION...IT IS QUITE PROBABLE OCCASIONAL PERIODS OF HEAVY RAIN
SHOWERS WILL RESULT IN AREAS OF FLASH FLOODING INTO EARLY MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY
EVENING. VOLUNTEER SPOTTERS ACROSS SOUTHEAST NEBRASKA AND WESTERN
IOWA SHOULD BE READY FOR IMMEDIATE DEPLOYMENT.

ALSO...ANY REPORTS OF FLASH FLOODING WOULD BE APPRECIATED.

NEZ011-012-016-017-121130-
KNOX-CEDAR-ANTELOPE-PIERCE-
429 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE TONIGHT...BUT THE MAIN
THREAT OF SEVERE STORMS IS FARTHER TO THE SOUTH AND EAST.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY.

In the hours before

Local storm report, May 11, 6:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
622 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FUNNEL CLOUD     2 NW MILFORD            40.79N 97.08W
05/11/2014                   SEWARD             NE   LAW ENFORCEMENT

            NEAR I80 MILE MARKER 379.

&&

RCHERMOK
Local storm report, May 11, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
623 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             NIOBRARA                42.75N 98.03W
05/11/2014  E0.50 INCH       KNOX               NE   CO-OP OBSERVER

            DIME-SIZE HAIL.

&&

RCHERMOK
Local storm report, May 11, 6:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
628 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TORNADO          1 W DAVEY               40.98N 96.69W
05/11/2014                   LANCASTER          NE   LAW ENFORCEMENT

&&

RCHERMOK
Local storm report, May 11, 6:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
651 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HEAVY RAIN       BRUNO                   41.28N 96.96W
05/11/2014  M3.20 INCH       BUTLER             NE   TRAINED SPOTTER

            STORM TOTAL THUS FAR...INCLUDES RAIN EARLIER IN THE DAY.

&&

RCHERMOK
Local storm report, May 11, 6:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
657 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          2 W RAYMOND             40.96N 96.82W
05/11/2014                   LANCASTER          NE   AMATEUR RADIO

            OUTBUILDINGS DAMAGED...TREES DOWN FROM POSSIBLE TORNADO.
            TIME ESTIMATED BY RADAR.

&&

RCHERMOK
Local storm report, May 11, 6:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
658 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     1 E MEMPHIS             41.23N 96.47W
05/11/2014  E65 MPH          SAUNDERS           NE   EMERGENCY MNGR

            ESTIMATED 60 TO 70 MPH AND ZERO VISIBILITY IN HEAVY RAIN.

&&

RCHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:05 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe40 min
May 11, 7:17 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington43 min
May 11, 7:21 PM CDTFlash Flood WarningOAXSaunders3 hr
May 11, 7:26 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saline34 min
May 11, 7:35 PM CDTFlash Flood WarningOAXDouglas, Sarpy3 hr
May 11, 7:44 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline31 min
May 11, 7:58 PM CDTRiver Flood WarningOAXSeward60 hr
May 11, 7:58 PM CDTRiver Flood WarningOAXSaline4 days
May 11, 8:03 PM CDTFlash Flood WarningOAXLancaster3 hr
May 11, 8:12 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline, Seward33 min
May 11, 8:15 PM CDTRiver Flood WarningOAXSaunders35 hr
May 11, 8:15 PM CDTRiver Flood AdvisoryOAXSaunders25 hr
May 11, 8:18 PM CDTSevere Thunderstorm WarningOAXCass, Otoe42 min
May 11, 8:44 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe31 min
May 11, 9:04 PM CDTSevere Thunderstorm WarningOAXCass26 min
May 11, 9:13 PM CDTSevere Thunderstorm WarningOAXCass, Otoe32 min
May 11, 9:22 PM CDTAreal Flood WarningOAXLancaster12 hr
May 11, 9:55 PM CDTSpecial Weather StatementOAXOtoe35 min
May 11, 11:22 PM CDTAreal Flood WarningOAXSaunders24 hr
May 12, 8:15 AM CDTAreal Flood WarningOAXCass, Saunders12 hr
May 12, 11:24 AM CDTRiver Flood WarningOAXSeward20 hr

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.